# SDR SWAA2015102145204

- Difficulty date: October 10, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 67,847 hours, 54,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6937880
- Condition: Corroded
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 AFT FLAP TRACK CARRIAGE, CORRODED INSIDE BORE OF HOLE FOR AFT INBD ROLLER BOLT.  REPAIRED CARRIAGE IAW AMM.
